| Model Number |
8900-0223-01 |
| Medical Device Problem Code |
Unable to Obtain Readings (1516)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The electrodes were returned to zoll medical corporation for evaluation.The malfunction was attributed to an open wire (high voltage wire) within the electrodes.The electrodes were scrapped.The customer received a replacement set of electrodes to resolve the malfunction.Analysis of reports of this type has not identified an increase in trend.
Event or Problem Description
Complainant alleged that during a routine shift check by a clinician, the associated device displayed a "poor pad contact" message with these electrode pads.Complainant indicated that there was no patient involvement in the reported malfunction.